# SDR IPXA10158822

- Difficulty date: March 1, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 5,881 hours, 3,612 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, RT INBD FLAP UPPER SKIN GOUGED IN SEVERAL PLACES APPROX 24 INCHES FWD OF RUB STRIP AN INBD OF NR 2 FLAP TRACK.  REPAIRED IAW SRM 57-50-00, FIG. 205,
